# SDR MWEA020713

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 3912253529
- Condition: Corroded
- Location: Sta 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT SIDE AND BOTTOM SIDE OF FRAME HEAVILY CORRODED STATION 503 LONGERON 28 RIGHT TO 28 LEFT.  --  CUT AND REMOVED CORRODED SECTION OF FRAME AND INSTALLED Z FRAME REPAIR SPLICE.
